# SDR UPS06146428

- Difficulty date: March 2, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 5,566 hours, 3,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5341076522100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP, TOP OF PRESSURE BULKHEAD AT FR 54 NEXT TO THE CENTERLINE, BRACKET HAS CRACK.  REMOVED AND REPLACED BRACKET PER SRM 51-40-00 AND 51-40-20.
